# SDR QXEA9800546

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK ON STRINGER 34 AFT OF FRAME 12405.  FABRICATED, REPAIR ETCHED, ALDOINED, PRIMED AND INSTALLED REPAIR IAW FOKKER SRM 51-31-01 AND FOKKER SRM 53-02-06, FIGURE 6.
